# SDR YENA2023122001599

- Difficulty date: December 18, 2023
- Submitted: December 20, 2023
- Operation: Air carrier
- Aircraft: N589JB
- Make and model: Airbus A320-232
- Aircraft serial: 02215
- Aircraft time: 74,698 hours, 26,751 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#1975, JFK-YVR. 'DURING FLIGHT CABIN CREW REPORT A BURNING ODOR FROM SEAT ROW 7 TO 13 MID CABIN. THE LTV SYSTEM WAS DEACTIVATED PER QPH PROCEDURE. AFTER THAT ODOR DISSIPATED ( THALES AVANT IFE (ENTIRE SYSTEM) )." (SUPPLEMENTAL INFORMATION TO FOLLOW)
